MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0190-9622(88)70050-x

Медицинская библиотека · Journal of the American Academy of Dermatology · 1988

Bullous pemphigoid mimicking bullous erythema multiforme: an untoward side effect of penicillins.

Alcalay J, David M, Ingber A, Hazaz B, Sandbank M

Клинический случайСтатьяПеревод в очереди

Аннотация

Three young and middle-aged patients developed severe bullous eruption after receiving various penicillins. The clinical findings included high fever, prostration, widespread bullous eruption mainly on the head, face, and extremities, targetlike lesions on the palms and soles, and severe erosions in almost all the mucous membranes. Direct and indirect immunofluorescence studies were those of bullous pemphigoid. Complete clearing of the eruption occurred with prednisone therapy. We conclude that drug-induced bullous pemphigoid is a different entity from the classic bullous pemphigoid.

Для цитирования: Alcalay J, David M, Ingber A, Hazaz B, Sandbank M. Bullous pemphigoid mimicking bullous erythema multiforme: an untoward side effect of penicillins.. Journal of the American Academy of Dermatology. 1988. DOI: 10.1016/s0190-9622(88)70050-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.